# SDR ASAA0791824

- Difficulty date: May 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 18,197 hours, 7,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14A323128
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN.  DENT CUT OUT AND DOUBLER INSTALLED PER ASA EA 5330 02213.
